# SDR HALA2018112760607

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 24,221 hours, 3,876 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB -  ENG 2 FIRE LOOP A FAULT ENG 2 FIRE LOOP A/FDU2. // FOUND ENGINE PYLON LOOP 6WD2 BROKEN AT DETECTOR. REMOVED AND REPLACED ENG 2 FIRE LOOP A AND SUPPORT ASSEMBLY PER  
AMM 26-12-16. OPS CHECK GOOD. OK FOR SVC.
